To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Continuity of random fiel… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Continuity of random fields on Riemannian manifolds

Journal article
Authors Annika Lang
Jürgen Potthoff
Martin Schlather
Dimitri Schwab
Published in Communications on Stochastic Analysis
Volume 10
Issue 2
Pages 185-193
ISSN 0973-9599
Publication year 2016
Published at Department of Mathematical Sciences, Mathematical Statistics
Pages 185-193
Language en
Keywords Random fields, Riemannian manifolds, Kolmogorov–Chentsov theorem, Gaussian random fields
Subject categories Probability Theory and Statistics


A theorem of the Kolmogorov–Chentsov type is proved for random fields on a Riemannian manifold.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?